Unbalanced the other way
I wonder if you can help. I am oerimrnopausal, 45 years old. I was taking progesterone cream, as recommended, but I was suffering from higher estrogen levels as I tried to add more progesterone. My high estrogen was confirmed on a blood test at around 2000 pmol. Before adding progesterone it was 335 pmol.
I then added in a herbal mix - dim and sulforaphane, plus herbs to assist methylation at phase 2. 6 weeks later and I just had a Dutch test. My E is now very very low, almost postmenopausal. My Progesterone is within range at 54 nmol.
Now however, I am getting excruciating stomach pain if I use any progestetone cream at all. I have had to stop. I have also now stopped the detox herbs.
So I have now taken my estrogen too low.
My questions are:
Is my estrogen likely to rise back quite quickly?
Why am I getting excruciating stomach pain from prog cream when my estrogen is very low??? I thought women used progestetone cream after menopause when estrogen is very low. Right now I cannot take any cream. The pain subsides when I stop.
Be interested to hear your views on what I should go next???